Pacific Journal of Mathematics

Congruence lattices of algebras of fixed similarity type. II.

William A. Lampe

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 475-508.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723979

Mathematical Reviews number (MathSciNet)
MR705246

Zentralblatt MATH identifier
0511.08001

Subjects
Primary: 08A30: Subalgebras, congruence relations
Secondary: 06B15: Representation theory

Citation

Lampe, William A. Congruence lattices of algebras of fixed similarity type. II. Pacific J. Math. 103 (1982), no. 2, 475--508. https://projecteuclid.org/euclid.pjm/1102723979


Export citation

References

  • [1] H. Andreka and I. Nemeti, Similaritytypes, pseudosimple algebras and congruence representation of chains, Algebra Universalis, 13 (1981), 293-306.
  • [2] P. Crawley and R. P. Dilworth, Algebraic Theory of Lattices, Prentice-Hall, Engle- wood Cliffs, N. J., 1973.
  • [3] G. Fraser and A. Horn, Congruence relations in direct products, Proc. Amer. Math. Soc., 26 (1970), 390-394.
  • [4] R. Freese, Congruence lattices of finitely generated modular lattices, Proc. Lattice Theory Conf., Ulm 1975, G. Kalmbach, Editor, 62-70.
  • [5] R. Freese, W. A. Lampe, and W. Taylor, Congruence lattices of algebras of fixed similaritytype, I. Pacific J. Math., 82 (1979), 59-68.
  • [6] E. Fried, G. Gratzer, and R. Quackenbush, Uniform congruence schemes, Algebra Universilis, 10 (1980), 176-188.
  • [7] E. Fried,The equationalclass generated by weakly associative lattices with the unique bound property, 1978 manuscript.
  • [8] G. Gratzer, Universal Algebra, D. Van Nostrand Co., Inc. Princeton, N. J., 1968, or Springer-Verlag New York Inc., New York, N. Y., 1979.
  • [9] G. Gratzer,Lattice Theory, First Concepts and Distributive Lattices, H. M.Freeman, San Francisco, 1971.
  • [10] G. Gratzer and E. T. Schmidt, On congruences of lattices, Acta Math. Acad. Sci. Hungar., 13 (1962), 179-185. 11mfCharacterizations of congruence lattices of abstract algebras, Acta Sci. Math. (Szeged), 24 (1963), 34-59.
  • [12] W. Hanf, Representationsof lattices of subalgebras (Preliminary report), Bull. Amer. Math. Soc, 62 (1956), 402.
  • [13] B. Jnsson, Topics in Universal Algebra, Lecture Notes in Mathematics, vol. 250, Springer-Verlag, Berlin, 1972.
  • [14] B. Jnsson, Varieties of algebras and their congruence varieties, Proc. Int. Congress Math., Vancouver, (1974), 315-320.
  • [15] W. A. Lampe, The independence of certain related structuresof auniversal algebra I-IV, Algebra Universalis, 2 (1972), 99-112, 270-283, 286-295, 296-302.
  • [16] W. A. Lampe, Notes on the congruence lattices of algebras of finite type, 1975 manuscript.
  • [17] W. A. Lampe, Congruence lattice representations and similarity type, Colloquiua Mathe-
  • [18] R. McKenzie, On minimal,locally finite varieties with permutingcongruence relations, 1976 manuscript.
  • [19] R. McKenzie, Para primal varieties', a study of finite axiomatizabilityand definable principal congruences in locally finite varieties, Algebra Universalis, 8 (1978), 336-348.
  • [20] P. Pudlak, A new proof of the congruence lattice representation theorem, Algebra Universalis, 6 (1976), 269-275.
  • [21] E. T. Schmidt, KongruenzrelationenalgebraischerStrukturen,Mathematische Forschungsberichte, VEB Deutscher Verlag, Berlin, 1969, MR 47 #136.
  • [22] E. T. Schmidt, Every finite distributive lattice is the congruence lattice of a modular lattice, Algebra Universalis, 4 (1974), 49-57.
  • [23] E. T. Schmidt, Congruence lattices of complemented modular lattices, Colloquia Mathe- matica Societatis Janos Bolyai, 29. Universal Algebra, Esztergom, (Hungary) 1977, North Holland 1980.
  • [24] E. T. Schmidt, The ideal lattice of a distributive lattice with 0 is the congruence lattice of a lattice, 1980 manuscript.
  • [25] W. Taylor, Some applications of the term condition, Algebra Universalis, 14 (1982), 11-24.
  • [26] H. Werner, Congruences on products of algebras, Algebra Universalis, 4 (1974), 99-105.

See also

  • I : Ralph Freese, William A. Lampe, Walter Taylor. Congruence lattices of algebras of fixed similarity type. I. Pacific Journal of Mathematics volume 82, issue 1, (1979), pp. 59-68.